# SDR DALA2020102203433

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 74,357 hours, 9,689 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LT AFT CABIN ECAM MESSAGE DURING CRUISE.  PRESSURIZATION IS NORMAL. AFFECTED DOOR LOCKED INDICATOR SHOWS LOCKED.  CORRECTIVE ACTION: ON ARRIVAL AMS, DOOR INDICATED OPEN WHEN CLOSED (DOORS PAGE AND FAP).  NO CFDS FAULT MESSAGES SHOWN.  CYCLED DOOR SEVERAL TIMES, INDICATION NOW NORMAL.  CARRIED OUT DOORS TEST AND GROUND SCAN, PER TSM 52-13, NO FAULTS.
